The advent of immunotherapy has revolutionised the treatment of metastatic lung cancer and it has recently been established as the standard of care in the radical treatment of lung cancer. However, immune-related adverse events (IrAEs) frequently occur in patients treated with immunotherapy, and rare IrAEs continue to be identified. We report a case of immunotherapy-induced coeliac disease due to adjuvant durvalumab post-chemoradiotherapy in a patient receiving curative treatment for lung cancer. The patient had raised anti-tissue transglutaminase IgA and histological findings consistent with coeliac disease. This is the first published case report of probable immunotherapy-induced coeliac disease both with the immunotherapy drug durvalumab and in the curative lung cancer setting.
- coeliac disease
- lung cancer (oncology)
- unwanted effects / adverse reactions
- immunological products and vaccines
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.